# SDR DLL10981430

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: RB21122B02
- Condition: Not Installed
- Location: Nr 1 Engine
- Part time: 49,855 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL LOSS IN EXCESS OF 4 QTS HR.  DIVERTED SLC.  ENG WAS NOT SHUTDOWN AND NO LOSS OF OIL PRESS.  FOUND NR 1 ENG FINE SCAVAGE CHIP DET NOT IN HOUSING AND LAYING ON TOP OF OIL TANK.  DET VISUALLY CKD OK BUT ONE O-RING FELL OFF WHEN HANDLED.  REPLACED BOTH O-RINGS AND     REINSTALLED CHIP DET.  SERVICED OIL 28 PTS AND ENG LEAK CKD GOOD ON IDLE RUN.
